# SDR HAEA201000215

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON20
- Aircraft serial: 204
- Aircraft time: 31,500 hours, 24,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW REPORTED FUEL SMELL IN FLIGHT DECK AND RETURNED TO DEPARTURE. CREW REPORTED THE FUEL SMELL SEEMED TO BE ASSOCIATED WITH FOOT WARMER VENTS. MX INVESTIGATING REPORT.  MX REMOVED PANELS AND GAINED ACCESS TO BLEED AIR LINES AND CABIN AIR DISTRIBUTION DUCTS. PERFORMED INSP OF DUCTS, BLEED AIR LINES AND COLLESTER SOCK. NO FUEL CONTAMINATION WAS FOUND. OPS CHECK OF VENTILATION GOOD. NO FUEL ODOR VENTILATION OR BLEED AIR DUCTS.
